본문 바로가기
KERD
논문KCI 등재

고용량 아트로핀을 사용한 중증 유기인산염 중독 환자 증례

A case of severe organophosphate poisoning used a highdose atropine

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

In this study, we report the case of a 59-year-old male patient with organophosphate pesticide poisoning. He visited the local emergency medical center after ingesting 250 ml of organophosphate pesticide. The patient’s symptoms improved after the initial intravenous infusion of pralidoxime 5 g and atropine 0.5 mg. However, 18 hours after admission, there was a worsening of the symptoms. A high dose of atropine was administered to improve muscarinic symptoms. A total dose of 5091.4 mg of atropine was used for 30 days, and fever and paralytic ileus appeared as side effects of atropine. Anticholinergic symptoms disappeared only after reducing the atropine dose, and the patient was discharged on the 35th day without any neurologic complications.

Abstract

In this study, we report the case of a 59-year-old male patient with organophosphate pesticide poisoning. He visited the local emergency medical center after ingesting 250 ml of organophosphate pesticide. The patient’s symptoms improved after the initial intravenous infusion of pralidoxime 5 g and atropine 0.5 mg. However, 18 hours after admission, there was a worsening of the symptoms. A high dose of atropine was administered to improve muscarinic symptoms. A total dose of 5091.4 mg of atropine was used for 30 days, and fever and paralytic ileus appeared as side effects of atropine. Anticholinergic symptoms disappeared only after reducing the atropine dose, and the patient was discharged on the 35th day without any neurologic complications.

참고문헌 (14)

  1. Buckley NA, "Oximes for acute organophosphate pesticide poisoning", Cochrane Database Syst Rev (2011)[DOI]
  2. Eddleston M, "Differences between organophosphorus insecticides in human self-poisoning : a prospective cohort study", Lancet, 366, pp.1452~1459 (2005)
  3. Kharel H, "The Efficacy of Pralidoxime in the Treatment of Organophosphate Poisoning in Humans : A Systematic Review and Meta-analysis of Randomized Trials", Cureus (2020)[DOI]
  4. Eddleston M, "Early management after self-poisoning with an organophosphorus or carbamate pesticide : a treatment protocol for junior doctors", Crit Care, 8, pp.R391~7 (2004)
  5. Eddleston M, "Speed of initial atropinisation in significant organophosphorus pesticide poisoning-a systematic comparison of recommended regimens", J Toxicol Clin Toxicol, 42(6), pp.865~875 (2004)
  6. LeBlanc FN, "A severe organophosphate poisoning requiring the use of an atropine drip", J Toxicol Clin Toxicol, 24(1), pp.69~76 (1986)
  7. Ortiz-Prado E, "760 atropine ampules used to treat a patient with severe pesticide intoxication in a low resources setting", Rev Med Vozandes, 28, pp.35~38 (2017)
  8. Kim MS, "Study on Current Changes of Atropine Regimen in Organophosphate Pesticides Poisoning", Keimyung Med J, 34(2), pp.108~113 (2015)
  9. Tintinalli JE, "Emergency Medicine: A comprehensive study guide", pp.1301~1302 (2019), Mcgraw-Hill
  10. Hoffman RS, "Goldfrank’s toxicologic emergencies", pp.1425~1426 (2015), Mcgraw-Hill
  11. Singh S, "Aggressive atropinisation and continuous pralidoxime(2-PAM)infusion in patients with severe organophosphate poisoning : experience of a northwest Indian hospital", Hum Exp Toxicol, 20(1), pp.15~18 (2001)
  12. Karakus A, "Cases of organophosphate poisoning treated with high-dose of atropine in an intensive care unit and the novel treatment approaches", Toxicol Ind Health, 30(5), pp.421~425 (2014)
  13. Beards SC, "Paralytic ileus as a complication of atropine therapy following severe organophosphate poisoning", Anaesthesia, 49(9), pp.791~793 (1994)
  14. Robenshtok E, "Adverse reaction to atropine and the treatment of organophosphate intoxication", Isr Med Assoc J, 4(7), pp.535~539 (2002)

관련 논문AI추천

이 간행물의 다른 논문 (6건)